# SDR RRXA98175

- Difficulty date: March 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 9753297
- Condition: Cracked
- Location: Ws 57.75
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING LEADING EDGE, RIB UPPER CAP CRACKED AT XFS=57.750.  FABRICATED AND INSTALLED SPLICE REPAIR IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04474.
